# SDR R61A2021051200420

- Difficulty date: April 22, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 44,372 hours, 27,493 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062333602
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH  H-STAB LEADING EDGE RIB #4 CRACKED. REPLACED LEADING EDGE RIB #4 IAW SRM 51-40-02
